# SDR MASA2011030702100

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 35,734 hours, 37,818 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 30005000056
- Part serial: MM4855
- Condition: Faulty
- Location: Auto Feather Sys
- Part time: 10,208 hours, 9,701 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FEATHER LIGHT W/N SHUT OFF W/ SWITCH.  MX REMOVED AND REPLACED TSCU, OPS CHECK IS GOOD.
